Univariate conditioning of vine copulas
Piotr Jaworski
Journal of Multivariate Analysis, 2015, vol. 138, issue C, 89-103
Abstract:
In this paper we deal with the tail behaviour of copulas. We compare the methods based on the univariate conditioning of a selected variable and on the tail dependence functions. We introduce a new subclass of vine copulas, consisting of regular vine copulas which are “rooted” at the first variable and study the limiting properties of such copulas.
Keywords: Conditional copula; Univariate conditioning; Truncation of the first variable; Tail dependence function; Vine copulas (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X15000299
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:138:y:2015:i:c:p:89-103
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.jmva.2015.01.016
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().